바로가기메뉴

본문 바로가기 주메뉴 바로가기

logo

  • P-ISSN3059-0604
  • E-ISSN3059-1309
  • KCI

ON THE STABILITY OF A GENERALIZED ADDITIVE FUNCTIONAL EQUATION II

ON THE STABILITY OF A GENERALIZED ADDITIVE FUNCTIONAL EQUATION II

한국수학교육학회지시리즈B:순수및응용수학 / Journal of the Korean Society of Mathematical Education Series B: Theoretical Mathematics and Pedagogical Mathematics, (P)3059-0604; (E)3059-1309
2007, v.14 no.2, pp.111-125
Lee, Jung-Rye (DEPARTMENT OF MATHEMATICS, DAEJIN UNIVERSITY)
Lee, Tae-Keug (DEPARTMENT OF MATHEMATICS, UNIVERSITY OF SEOUL)
Shin, Dong-Yun (DEPARTMENT OF MATHEMATICS, UNIVERSITY OF SEOUL)

Abstract

For an odd mapping, we study a generalized additive functional equation in Banach spaces and Banach modules over a <TEX>$C^*-algebra$</TEX>. And we obtain generalized solutions of a generalized additive functional equation and so generalize the Cauchy-Rassias stability.

keywords
Banach space, Cauchy-Rassias stability, generalized additive functional equation, generalized additive mapping, Banach module over a <tex> $C^*-algebra$</tex>

한국수학교육학회지시리즈B:순수및응용수학